Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 5.2

International Journal of Applied Research

Vol. 1, Issue 9, Part I (2015)

Characterizations of mildly nano gb-normal spaces

Author(s)
Dhanis Arul Mary A, Arockiarani I
Abstract
The purpose of this paper is to introduce a new class of nano-normal spaces in a nano topological space. We obtain the relationships of such normal spaces, and present some properties and establish various preservation theorems. Mathematics Subject Classification: 54D10, 54D15, 54C08, 54C10
Pages: 587-591  |  512 Views  9 Downloads
How to cite this article:
Dhanis Arul Mary A, Arockiarani I. Characterizations of mildly nano gb-normal spaces. International Journal of Applied Research. 2015; 1(9): 587-591.
Call for book chapter
Journals List Click Here Research Journals Research Journals